# SDR DALA2016090706441

- Difficulty date: September 6, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL: CM CORROSION ON PREVIOUS DOUBLER REPAIR STA Y=1309 BETWEEN LONGERON 28 LT-28 RT.  AT AFT CARGO COMPARTMENT C3.  CORROED PARTS OF PREVIOUS REPAIR WERE REMOVED IAW SRM 51-30-5 AND REPAIR PLATE WAS FABRICATED IAW SRM 53-03D, FIG 2A AND ALSO NEW REPAIR ANGLE AND FRAME SEGMENT WERE DRILLED AND AJUSTED IAW SRM 51-10-4, WAS TREATED AND PAINTED ALL PARTS IAW SRM 51-10-03 PARAGRAPH 14 AND 21, THEREFORE REPAIR PARTS WERE INSTALLED IAW SRM 51-30-05 AND 53-03D, FIG 2A.
